# SDR MALA965152

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 27.103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE IN MSP, MECHANICS FOUND RIGHT INBOARD FLAP END COVE RIB AT WS 27.103 CRACKED IN BEND AT UPPER AFT CORNER ABOVE FLAP POT MOUNT.  COMPLETED REPAIR BY INSTALLING A DOUBLER IAW AERO TECH DESIGNS EO 01-96097 DATED SEPT 27, 1996.  (M)
